Journal of the Mathematical Society of Japan

On normal almost contact structures

Akihiko MORIMOTO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 15, Number 4 (1963), 420-436.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260976537

Digital Object Identifier
doi:10.2969/jmsj/01540420

Mathematical Reviews number (MathSciNet)
MR0163245

Zentralblatt MATH identifier
0135.22102

Subjects
Primary: 53.52
Secondary: 53.80

Citation

MORIMOTO, Akihiko. On normal almost contact structures. J. Math. Soc. Japan 15 (1963), no. 4, 420--436. doi:10.2969/jmsj/01540420. https://projecteuclid.org/euclid.jmsj/1260976537


Export citation